Abstract and Applied Analysis

On the exact controllability of a nonlinear stochastic heat equation

Bui An Ton

Full-text: Open access

Abstract

The exact controllability of a nonlinear stochastic heat equation with null Dirichlet boundary conditions, nonzero initial and target values, and an interior control is established.

Article information

Source
Abstr. Appl. Anal., Volume 2006 (2006), Article ID 61203, 12 pages.

Dates
First available in Project Euclid: 30 January 2007

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1170202985

Digital Object Identifier
doi:10.1155/AAA/2006/61203

Mathematical Reviews number (MathSciNet)
MR2211679

Zentralblatt MATH identifier
1098.93005

Citation

Ton, Bui An. On the exact controllability of a nonlinear stochastic heat equation. Abstr. Appl. Anal. 2006 (2006), Article ID 61203, 12 pages. doi:10.1155/AAA/2006/61203. https://projecteuclid.org/euclid.aaa/1170202985


Export citation

References

  • B. A. Ton, Exact controllability for a semilinear wave equation with both interior and boundary controls, to appear in Abstract and Applied Analysis, 2005.
  • A. Bensoussan and R. Temam, Équations stochastiques du type Navier-Stokes, Journal of Functional Analysis 13 (1973), no. 2, 195--222 (French).
  • C. Fabre, J.-P. Puel, and E. Zuazua, Contrôlabilité approchée de l'équation de la chaleur semi-linéaire [Approximate controllability for the semilinear heat equation ], Comptes Rendus de l'Académie des Sciences. Série I. Mathématique 315 (1992), no. 7, 807--812 (French).
  • G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur [Exact control of the heat equation ], Communications in Partial Differential Equations 20 (1995), no. 1-2, 335--356 (French).
  • D. L. Russell, A unified boundary controllability theory for hyperbolic and parabolic partial differential equations, SIAM Studies in Applied Mathematics 52 (1973), no. 3, 189--211.
  • E. Zuazua, Exact boundary controllability for the semilinear wave equation, Nonlinear Partial Differential Equations and Their Applications. Collège de France Seminar, Vol. X (Paris, 1987--1988), Pitman Res. Notes Math. Ser., vol. 220, Longman Science Technology, Harlow, 1991, pp. 357--391.